Research Article Open Access

Some Conditions for P-Solubility of Finite Groups

Jehad Jumah Jaraden and Awni Faez Al-Dababseh

Abstract

A subgroup H of a group G is c-subnormal in G if G has a subnormal subgroup T such that HT=G and T 3 H ⊆ HG.[1] Using this concept, in Jaraden obtain[1] some new conditions for solubility of a finite group are given. Here we obtain local versions of these results.

Journal of Mathematics and Statistics
Volume 1 No. 3, 2005, 168-171

DOI: https://doi.org/10.3844/jmssp.2005.168.171

Published On: 30 September 2005

How to Cite: Jaraden, J. J. & Al-Dababseh, A. F. (2005). Some Conditions for P-Solubility of Finite Groups. Journal of Mathematics and Statistics, 1(3), 168-171. https://doi.org/10.3844/jmssp.2005.168.171

  • 1,137 Views
  • 1,420 Downloads
  • 0 Citations

Download

Keywords

  • Finite group
  • p-soluble group
  • maximal subgroup
  • normal index
  • c-subnormal subgroup